# SDR FDEA201109083753

- Difficulty date: September 8, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Dented
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1420-1440, S22-23L. REPAIRED IAW SRM 53-00-01 FIG. 201. REPAIR 16. REV.103. REPAIR IS CLASSIFIED AS MAJOR.
